# SDR FDEA200909023238

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N853112
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PN 146N8531-12 AT BS 1380, STR 20R, HOLES MISMATCHED TO NR 1 FWD STOP FITTING HOLES.   REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97 AND REPAIR IAW EA NR F-5360-132609,  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
